# SDR UIEA2018100802208

- Difficulty date: October 9, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,172 hours, 20,721 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O MFD DOES NOT DEPICT WEATHER WHEN SELECTED NOR TERRAIN WHEN SELECTED. PERFORMED OPERATION TEST ON F/O WEATHER RADAR IAW AMM 34-43-00. OPS CHECK NORMAL, NO DEFECTS AT THIS TIME.
